Isomorphisms of $\scr B\Sp{(n)}\sb{2n}$
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 7-20
J.H. Kang, Y.S. Jo, K.S. Park
Taegu University, Keimyung University, Keimyung University
Abstract : In this paper, we will investigate certain two types of isomorphisms of ${\Cal B}_{2n}^{(n)}$ which are closely related.
Keywords : isomorphism, commutative subspace lattice, spatially implemented
MSC numbers : 47D25
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd